Long QT syndrome: Dangerous delay.
Catherine K. Foran RN, CCRN, MSN

$3.95
Nursing2014
September 2009 
Volume 39  Number 9 - Supplement: Cardiac Insider
Pages 9 - 11
 
  PDF Version Available!

ABSTRACT

HARRY BARR, 73, ARRIVES at the ED at 7 a.m., accompanied by his wife. Mrs. Barr says that her husband experienced what appeared to be a seizure while eating his breakfast. He has a history of atrial fibrillation (AF) and recently started taking a new medication, sotalol, to obtain better rhythm control. Mr. Barr says he's felt lightheaded and dizzy since beginning his new medication 5 days ago. His neurological workup is negative. His ECG shows normal sinus rhythm. You document his heart rate, rhythm, and PR interval, which all are normal. You measure the QT interval on the ECG—it's 0.60 second. What's your assessment?


Purchase Now !

To purchase this item, follow the instructions below. If you’re not already logged in, be sure to enter your login information below to ensure that your item is saved to your File Drawer after you purchase it.

Not a member? Join now for Free!


Cost:$3.95
1) If you're not already logged in, enter your information below to save this item in your File Drawer for future viewing.

User name:


Password


Forgot your user name or password?
2)  If you have a coupon or promotional code, enter it
here.(If not, just click Continue.


Digital Coupon: (optional)

3)  Click Continue to go to the next screen, where
you'll enter your payment details.






Featured Jobs



Benefits of Membership

FREE E-Newsletters
Sign up for our free enewsletters to stay up-to-date in your area of practice - or take a look at an archive of prior issues

CESaver
Join our CESaver program to earn up to 100 contact hours for only $34.95
Register Now

Lippincott's NursingCenter.com
Explore a world of online resources

Become a Member